Solutions of Sakaki-Kakei equations of type 1, 2, 7 and 12

この論文にアクセスする

著者

抄録

We consider solutions of Sakaki-Kakei equations of type 1, 2, 7 and 12, which are irreversible two dimensional systems. We first obtain their conserved quantities, and reduce them to one dimensional nonautonomous systems. We next show that the equations of type 2 and 7 are transformed to arithmetic-harmonic mean equation, and obtain their general solutions. We finally show that the equations of type 1 and 12 are related to the solvable chaotic system proposed by Umeno. We also show that their iteration maps have self semiconjugacy, and obtain their particular solutions which are expressed in terms of lemniscate elliptic function.

収録刊行物

  • JSIAM Letters  

    JSIAM Letters 3(0), 45-48, 2011 

    The Japan Society for Industrial and Applied Mathematics

各種コード

  • NII論文ID(NAID)
    130001011995
  • 本文言語コード
    EN
  • ISSN
    1883-0609
  • データ提供元
    J-STAGE 
ページトップへ